# SDR EBVR2023101200002

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 13,860 hours, 10,547 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 100
- Part time: 13,860 hours, 10,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION UNDER FWD CABIN FLOORBOARD, PERFORM DOUBLER REPAIRS TO FWD DROP AISLE FUSELAGE SKIN AND STRINGER LOCATIONS BETWEEN FS 157.00 AND F.S. 253.20. ALL WORK PERFORMED AND COMPLETED IAW AQRD ERO-976504 REV IR DATED 10/10/2023 THE F&DT EVALUATION MUST BE COMPLETED WITHIN 12 MONTHS FROM THE DATE OF ISSUE OF THE ASSOCIATED 8110-3. AND FAA FORM 8110-3 DATED 10/10/2023. THIS IS A MAJOR REPAIR.
